Back to Ask the Diabetes Team Ask the Diabetes Team

From Rowland, North Carolina, USA:

I am 47 years old and last year I was diagnosed with type 2. I take Glucophage. I have no energy, and it is affecting my work. I just feel tired all the time. I am a mother of four, and this is hard for me. To top it off, my sex desire has left me, and my husband complains about it all the time. Is there any help for this?


You didn't mention in your inquiry how your blood glucose levels are doing on the Glucophage [metformin, a pill for Type 2 diabetes]. Some people feel tired when their blood sugars are high.

It is possible that you may be having some side effects from the medication. It is rare, but some people don't tolerate the Glucophage and may feel very sleepy and tired as part of that intolerance. You should talk to your doctor about this and he may want to try a different medication. We have many choices for controlling blood glucose, and you can have good glucose levels and feel good.


Original posting 16 Oct 2000
Posted to Type 2 and Medications: Pills for Diabetes


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:14
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.